# SDR ASAA2019081533396

- Difficulty date: August 13, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 29,723 hours, 8,613 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Control Panel
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP WENT BLACK AFTER ENGINE SHUTDOWN. GROUNDED - YES. ACCOMPLISHED AIRCRAFT POWER DOWN AND POWER UP REF B737-800 AMM 20-60-99, MCP DISPLAYS RETURNED TO NORMAL. REF FIM 22-11 TASK 817 AND FIM 22-11 TASK 803. A/C OK FOR SERVICE.
